Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Deferred Bernstein polynomials


Author: G. G. Lorentz
Journal: Proc. Amer. Math. Soc. 2 (1951), 72-76
MSC: Primary 27.0X
MathSciNet review: 0041900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Complétement à l'article de E. Voronowskaja, C. R. (Doklady) Acad. Sci. URSS (1932) pp. 86-92.
  • [2] I. Chlodovsky, Sur la représentation des fonctions discontinues par les polynomes de M. S. Bernstein, Fund. Math. vol. 13 (1929) pp. 62-72.
  • [3] Fritz Herzog and J. D. Hill, The Bernstein polynomials for discontinuous functions, Amer. J. Math. 68 (1946), 109–124. MR 0015570 (7,440c)
  • [4] B. Jessen, On the approximation of Lebesgue integrals by Riemann sums, Ann. of Math. (2) 35 (1934), no. 2, 248–251. MR 1503159, http://dx.doi.org/10.2307/1968429
  • [5] J. F. Koksma, Diophantische Approximationen, Berlin, 1936.
  • [6] J. Marcinkiewicz and R. Salem, Sur les sommes riemanniennes, Compositio Math. 7 (1940), 376–389 (French). MR 0001272 (1,207e)
  • [7] J. Marcinkiewicz and A. Zygmund, Mean values of trigonometric polynomials, Fund. Math. vol. 28 (1937) pp. 131-166.
  • [8] R. Salem, Sur les sommes Riemanniennes des fonctions sommables, Mat. Tidsskr. B. 1948 (1948), 60–62 (French). MR 0027827 (10,360a)
  • [9] S. Wigert, Réflexions sur le polynome d'approximations, Arkiv för Matematik Astronomi och Fysik vol. 20A, no. 5, 1927-1928, 15 pp.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0041900-3
PII: S 0002-9939(1951)0041900-3
Article copyright: © Copyright 1951 American Mathematical Society